# SDR ASOA200900236

- Difficulty date: February 21, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,477 hours, 19,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Puck
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8734711 OPERATION 271 / CARGO COMPARTMENT AT LBL 9.00 BETWEEN FS 574.00 AND FS 605.00 HAS 2 EA TIE DOWN PUCKS WITH CORROSION AROUND FASTENERS (ANCHOR PLATES).
